# SDR SROM2010010

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN BLEND OUT ABOVE STRINGER S-26R, STA:  BS 838.5 IN ACCORDANCE WITH MESSAGE KFC-ATR-10-0001-01C, DATED MARCH 31, 2010, KFC-ATR-10-0001-05B, DATED APRIL 05, 2010, KFC-ATR-10-0001-06C, DATED APRIL 19, 2010, BOEING REPAIR DRAWING 65-45775, SHT 18, AND BOEING ENGINEERING APPROVED FORM 8100-9, NO 201004010066-0002D1, DATED APRIL 21, 2010.  REFERENCE NON-ROUTINE TASK CARD 702, DATED MARCH 18, 2010.
